# SDR 97ZZZX3674

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N14005
- Make and model: Piper PA-23-250
- Aircraft serial: 274623
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting Support
- Part number: 1742002
- Condition: Cracked
- Location: Gear Well Lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING SUPPORT CRACKS WERE DISCOVERED AT 85 HOURS AFTER ANNUAL (SIX MONTHS AGO).  ALL BOLTS WERE LOOSE AND HOLES WERE EGG-SHAPED.  CRACKS WERE FOUND AT BOTTOM AFT DRAG LINK SUPPORT.  ALL BOLTS WRE LOOSE IN TRUNNION SUPPORT PADS, AS WELL. ALSO, THE AFT REINFORCEMENT CHANNEL BOLTS WERE LOOSE, BOTH SIDES.  SUBMITTER STATED IF BOLTS ARE FOUND LOOSE, A CLOSE INSPECTION SHOULD BE MADE OF THE AFT SUPPORT MOUNTS.
